The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Studies in Applied Mathematics
( Vol. 83 NO.1 / (1990))
Denert's Permutation Statistic is Indeed Euler-Mahonian
Dominique Foata, Doron Zeilberger,
Pages. 31-59
Abstract
Contents 1. Introduction
2. A coding for Denert's statistic that proves that it is Mahonian
3. A less unwieldy definition for Denert's statistic
4. A ""short"" proof of Theorem 2
5. Weighted bracketings
6. Another recurrence for the weighted bracketings
7. Coding permutations by weighted bracketings
8. Another Mahonian mate for the number of descents
9. Tables
Key words
Mathmatical Subject Classification